# SDR ASAA2015100913431

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,934 hours, 10,633 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 004819
- Condition: Failed
- Location: Captain'S
- Part time: 35,923 hours, 10,629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2 HRS INTO FLIGHT, CAPT'S CDU BLANKED OUT FOR 5-10 SECONDS.  CALL & FAIL LIGHTS ILLUMINATED ON LT SIDE OF KEYPAD.  CDU RETURNED TO NORMAL OPS WITHIN 10 SECONDS.  HAPPENED ON, 2, SEPARATE OCCASIONS.  ACFT GROUNDED.  REF AMM 34-61-01 REMOVED CAPT CDU.  INSTALLED SERVICEABLE UNIT CAPT LT CDU POSITION. CDU INSTALLED IAW AMM 34-61-01. CDU SOFTWARE CONFIGURATION CHECK C/W REF AMM 34-61-00.  ACFT GROUND VERIFICATION CHECKS OK, OK FOR CONTINUE SERVICE.
